Table of Contents
Journal of Metallurgy
Volume 2013 (2013), Article ID 196891, 5 pages
http://dx.doi.org/10.1155/2013/196891
Research Article

Mathematical Models for the Novel Cathode Convexes in a Reduction Cell

Key Laboratory for Ferrous Metallurgy and Resources Utilization of Ministry of Education, Wuhan University of Science and Technology, Wuhan 430081, China

Received 13 December 2012; Revised 22 February 2013; Accepted 8 March 2013

Academic Editor: Seetharaman Sridhar

Copyright © 2013 Z. He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. He, T. Xia, W. Xiong, Q. Shen, and B. Li, “Mathematical Models for the Novel Cathode Convexes in a Reduction Cell,” Journal of Metallurgy, vol. 2013, Article ID 196891, 5 pages, 2013. doi:10.1155/2013/196891